MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; BAG, URINARY, ILEOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; BAG, URINARY, ILEOSTOMY
Model Number 175794
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.No sample, video or photo was received for evaluation; for that reason, the malfunction reported by the customer could not be confirmed.Batch record review results: lot 0g01979 was manufactured on 07/19/2020 in the (b)(4) manufacturing line, with a total of (b)(4) mkus.On 29/sep/2021, compliance engineer (b)(4) performed a batch record review, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom, under sap material (b)(4) and manufacturing order (b)(4).The testing results were found satisfactory.Therefore, no discrepancy related to this issue were found within the documentation.On 29/sep/2021, a complaint search was carried out and as a result, no additional complaints were found; therefore, no potential trend is observed and this case is considered an isolated incident.It is not required to open a nonconformance report (ncr) for complaints which were not confirmed and no potential trend is identified (therefore, considered an isolated incident).No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that wafer with starter hole was off centered.The product was not used and no photo is available at this time.

Brand Name
L3O0100 - ACTIVE LIFE
Common Device Name
BAG, URINARY, ILEOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
MDR Report Key12597054
Report Number9618003-2021-02471
Device Sequence Number19688078
Product Code EXH
UDI-Device Identifier00768455181360
UDI-Public00768455181360
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/18/2025
Device Model Number175794
Device Lot Number0G01979
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1